Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 32, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Aug 12, 2014, 6:14 PM MST for Maricopa County, Arizona. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 12, 2014, 6:14 PM MST (01:14 UTC)
- Expired
- Aug 12, 2014, 8:15 PM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 76 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 12, 6:28 PM MST | HEAVY RAIN 0.5 | 1 Se Peoria, AZ | ESTIMATED RAIN IN 30 MINUTES WITH STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 725 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1735 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368
WGUS55 KPSR 130114
FFWPSR
AZC013-130315-
/O.NEW.KPSR.FF.W.0032.140813T0114Z-140813T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
614 PM MST TUE AUG 12 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES GLENDALE...YOUNGTOWN...WADDELL...TOLLESON...
SURPRISE...SUN CITY...PEORIA...NEW RIVER...GOODYEAR...EL MIRAGE...
AVONDALE...
* UNTIL 815 PM MST
* AT 605 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
MOUNTAIN PARK...DESERT MOUNTAIN...METRO CENTER...DESERT RIDGE
MARKETPLACE...GLENDALE SPORTS COMPLEX...DEER VALLEY AIRPORT...
ARROWHEAD MALL...DOWNTOWN GLENDALE...DOWNTOWN PEORIA...CAMP
CREEK...LUKE AFB...CAVE CREEK AND CAREFREE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN MOTORIZED VEHICLES. WHEN ENCOUNTERING
FLOODED ROADS...MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF NORMALLY
DRY WASHES AND CREEKS...STREETS AND UNDERPASSES...AND DETENTION
BASINS AFFECTING SOME COMMUNITY PARKS. UNBRIDGED CROSSINGS WILL BE
ESPECIALLY DANGEROUS.
TO REPORT FLOODING...PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3401 11170 3400 11169 3349 11214 3335 11241
3390 11233 3389 11228 3392 11224 3395 11225
3398 11220 3405 11216
$$
MCLANE1 follow-up statement
842
WGUS75 KPSR 130313
FFSPSR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
813 PM MST TUE AUG 12 2014
AZC013-130319-
/O.EXP.KPSR.FF.W.0032.000000T0000Z-140813T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
813 PM MST TUE AUG 12 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 815 PM MST FOR NORTH
CENTRAL MARICOPA COUNTY...
THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTH CENTRAL
MARICOPA COUNTY WILL BE ALLOWED TO EXPIRE AS HEAVY RAINFALL HAS
ENDED OVER MOST OF THE WARNED AREA. SOME STORMS HOWEVER STILL REMAIN
OVER NORTHERN MARICOPA COUNTY AND ARE CAPABLE OF PRODUCING MODERATE
RAINFALL IN SOME LOCATIONS. A SMALL STREAM FLOOD ADVISORY THEREFORE
REMAINS IN EFFECT UNTIL 10 PM FOR THIS REGION.
LAT...LON 3401 11170 3400 11169 3349 11214 3335 11241
3390 11233 3389 11228 3392 11224 3395 11225
3398 11220 3405 11216
$$
MCLANEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:15 PM MST, 3 hours 59 minutes earlier.
Area forecast discussion, Aug 12, 2:15 PM MST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 215 PM MST TUE AUG 12 2014 ...POTENTIAL FOR LOCALIZED FLASH FLOODING THROUGH TONIGHT ACROSS MUCH OF THE AREA... .SYNOPSIS... COPIOUS AMOUNTS OF MOISTURE AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WILL SUPPORT SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE AREA THROUGH WEDNESDAY. SOME STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AND LOCALIZED AREAS OF FLOODING. WITH THE MOIST CONDITIONS...TEMPERATURES WILL REMAIN BELOW NORMAL THE NEXT FEW DAYS. A DRYING AND WARMING TREND IS EXPECTED LATE IN THE WEEK AS HIGH PRESSURE BECOMES REESTABLISHED TO THE SOUTH. && .DISCUSSION... THE PRIMARY INVERTED TROUGH/VORTICITY CENTER WAS PROPAGATING NORTH INTO FAR SOUTHERN ARIZONA WEST OF TUCSON...WHILE A LEADING CONVECTIVELY GENERATED VORTICITY MAX/GRAVITY WAVE WAS SUPPORTING INTENSIFYING CONVECTION THROUGH MUCH OF SOUTHEAST CALIFORNIA. INTERSPERSED WITH THESE FEATURES WERE AT LEAST ONE ADDITIONAL MESOSCALE VORTICITY CENTER OVER SWRN ARIZONA...WHICH COULD ALSO AID IN LOCALIZED CONVERGENCE AND LIFT. 12Z KPSR AND KTWC SOUNDINGS DEPICTED DEEP SELY MOIST FLOW THROUGH THE LOWER AND MIDDLE TROPOSPHERE CHARACTERIZED BY PWATS 1.75 INCHES AND LOW LEVEL MIXING RATION 11-12 G/KG (NEAR 2 STANDARD DEVIATIONS ABOVE AVERAGE). OBJECTIVE ANALYSIS SUGGESTS PWATS IN EXCESS OF 2 INCHES ADVECTING NORTH INTO THE CWA...WHILE DIFLUENCE ALOFT AND FORCED ASCENT HAVE INCREASED ACROSS THE REGION. WHILE LAPSE RATES ARE NOT PARTICULARLY STEEP...TALL SKINNY CAPE PROFILES WITH THICK MOISTURE WILL SUPPORT LOCALLY HEAVY RAIN PRODUCING CELLS (AND POTENTIALLY A COUPLE MOISTURE LOADED UPDRAFT/DOWNBURST CELLS). WILL CONTINUE FLASH FLOOD WATCH BASED MOSTLY ON PRECIP RATE EXPECTATION OVER POPULATION CENTERS AS CELL PROPAGATION MAY PRECLUDE A WIDESPREAD FLOOD THREAT...ALTHOUGH A FEW TRAINING CELLS ORIENTED IN A SE-NW FASHION PARALLEL TO THE MEAN ATMOSPHERIC STEERING FLOW MAY BE OF CONCERN THIS AFTERNOON AND EVENING. VERY DIFFICULT TO ASCERTAIN ANY PARTICULAR MODEL PERFORMING BETTER THAN ANY OTHER AS SOME ASPECTS OF THE CURRENT RADAR ARE COVERED BY SOME MODELS...BUT NOT BY OTHERS. CONCEPTUALLY...GIVEN THE FAVORABLE DEEP SELY FLOW...PWATS ABOVE 2 INCHES...AND BROAD SCALE ASCENT HAVE KEPT POPS SUBSTANTIALLY HIGH (GENERALLY IN THE 40-80 PERCENT RANGE). HAVE ATTEMPTED TO UTILIZE HI-RES STORM SCALE ENSEMBLE NEIGHBORHOOD PROBABILITIES COMBINED WITH NUMERICAL STATISTICAL GUIDANCE TO HIGHLIGHT THE MOST FAVORABLE TIMES AND LOCATIONS FOR PRECIPITATION. WOULD EXPECT MORE BREAKS IN CONVECTION AND WEAK SUBSIDENCE TO ADVECT INTO THE FORECAST AREA FROM SONORA LATE TONIGHT BEHIND THE PREDOMINANT VORTICITY MAX...ALTHOUGH GIVEN THE NEARLY SATURATED ATMOSPHERE...PERIODIC SHOWERS MAY STILL LINGER. THE AFOREMENTIONED VORT MAX WILL ACCELERATE SOMEWHAT WEDNESDAY AS IT LIFTS NORTHEASTWARD INTO NORTHERN ARIZONA. BELOW NORMAL TEMPERATURES ARE A GOOD BET GIVEN THE DEEP MOISTURE AND RESIDUAL RAIN-COOLED AIR. A MOIST SOUTHWESTERLY FLOW SUGGESTS THE POSSIBILITY OF BACK-BUILDING CELLS INTO THE LOWER DESERTS...THOUGH LARGE SCALE DYNAMICS WOULD GENERALLY SUPPORT MORE SINKING MOTION. HAVE TEMPERED BACK POPS SLIGHTLY ON WEDNESDAY THINKING SHOWER COVERAGE WILL BE MORE LIMITED....BUT CANNOT DISCOUNT A FEW ROGUE SHOWERS JUST ABOUT ANYWHERE DURING THE DAYLIGHT HOURS. A DRIER SOUTHWESTERLY FLOW WILL DEVELOP IN THE WAKE OF THE LOW PRESSURE SYSTEM BY THURSDAY...WHICH WILL CONFINE THUNDERSTORMS MAINLY TO THE HIGHER TERRAIN OF NORTHERN AND EASTERN AZ. A WARMING AND DRYING TREND IS ALSO EXPECTED LATE IN THE WEEK AND INTO EARLY NEXT WEEK AS THE MONSOON HIGH DRIFTS SOUTHWARD...GIVING WAY TO MORE OF A WESTERLY FLOW. GIVEN FAIRLY GOOD MODEL AGREEMENT...HAVE DECREASED POPS EVEN FURTHER FOR FRIDAY AND THROUGH THE UPCOMING WEEKEND. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SE ARIZONA THROUGH NOON AND THEN MOVE INTO THE PHOENIX AREA AFFECTING TERMINALS SOMETIME FROM LATE AFTERNOON THROUGH THE EVENING. WILL LIKELY ADD IN A TEMPO OR PREDOMINANT GROUP FOR THUNDERSTORMS ONCE WE HAVE A BETTER TIMEFRAME OF STORMS MOVING THROUGH THE AREA. HAVE FAIRLY HIGH CONFIDENCE IN AT LEAST BRIEF TIME...LESS THAN AN HOUR MOST LIKELY...OF MVFR CIGS/VSBYS DUE TO SHOWERS AND STORMS MOVING THROUGH THE METRO AREA. EXPECTING A BREAK IN THE RAIN FROM AROUND MID EVENING THROUGH MUCH OF THE OVERNIGHT...BUT CIGS AROUND 6-8K FEET SHOULD PERSIST. ANOTHER ROUND OF SHOWERS AND POSSIBLY A THUNDERSTORM OR TWO IS EXPECTED AGAIN DURING THE DAYTIME WEDNESDAY. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON WITH A FAIRLY GOOD CHANCE OF AFFECTING BOTH KIPL AND KBLH AT LEAST FOR A BRIEF TIME. CHANCES FOR STORMS WILL DIMINISH BY EARLY EVENING WITH LINGERING CIGS AROUND 8K LIKELY LASTING JUST PAST MIDNIGHT. GRADUAL CLEARING IS EXPECTED BY SUNRISE WEDNESDAY MORNING. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... FRIDAY THROUGH TUESDAY... MUCH DRIER AIR WILL HAVE FILTERED INTO THE DISTRICT FRIDAY...WITH MORE PREVALENT CLEAR SKIES AND LOWER HUMIDITIES OVER THE WEEKEND. THE BEST CHANCES FOR RAINFALL FRIDAY WILL BE OVER HIGHER TERRAIN OF GILA COUNTY AS SOME RESIDUAL MOISTURE LINGERS. WITH NEAR AVERAGE TEMPERATURES...AFTERNOON RELATIVE HUMIDITY VALUES FALLING INTO A 15-35 PERCENT RANGE FRIDAY WILL DRY TOWARDS A 10-25 PERCENT RANGE BY THE WEEKEND. OVERNIGHT RECOVERY WILL BE GOOD TO EXCELLENT. OUTSIDE OF ANY GUSTY THUNDERSTORM WINDS FRIDAY...TYPICAL LIGHT SUMMER WINDS WILL PREVAIL. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING AZZ020>028. CA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING CAZ030>033. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...MO/HIRSCH AVIATION....KUHLMAN FIRE WEATHER...MO
Hazardous weather outlook, Aug 12, 3:31 AM MST, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 331 AM MST TUE AUG 12 2014 AZZ020>028-CAZ031>033-131230- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 331 AM MST TUE AUG 12 2014 /331 AM PDT TUE AUG 12 2014/ ...FLASH FLOOD WATCH IN EFFECT FROM NOON MST /NOON PDT/ TODAY THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY AND TONIGHT ACROSS THE REGION. SOME STORMS WILL PRODUCE VERY HEAVY RAINFALL...WHICH WILL LEAD TO FLOODING OF URBAN AREAS AND NORMALLY- DRY WASHES. A FLASH FLOOD WATCH IS IN EFFECT FROM NOON TODAY THROUGH WEDNESDAY MORNING. A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE THREAT FOR FLOODING WILL PERSIST AT LEAST THROUGH WEDNESDAY MORNING. DRIER CONDITIONS ARE ANTICIPATED BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Local storm report, Aug 12, 5:06 PM MST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
506 PM MST TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG 2 E GILBERT 33.34N 111.74W
08/12/2014 MARICOPA AZ TRAINED SPOTTER
TRAINED SPOTTER REPORTS DOWNED TREES NEAR INTERSECTION
OF WARNER AND GREEENFIELD.
&&
EVENT NUMBER PSR1400187
MPLocal storm report, Aug 12, 5:15 PM MST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
515 PM MST TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM FLASH FLOOD 1 SW QUEEN VALLEY 33.29N 111.30W
08/12/2014 PINAL AZ TRAINED SPOTTER
SPOTTER REPORTS VERY HEAVY RAIN. QUEEN CREEK IS RUNNING
IN QUEEN VALLEY.
&&
EVENT NUMBER PSR1400188
MPLocal storm report, Aug 12, 5:39 PM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
539 PM MST TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HEAVY RAIN 4 N APACHE JUNCTION 33.46N 111.55W
08/12/2014 M0.75 INCH PINAL AZ TRAINED SPOTTER
IN 15 MINUTES.
&&
EVENT NUMBER PSR1400189
PSRLocal storm report, Aug 12, 5:46 PM MST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
546 PM MST TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 3 ESE MESA RIVERVIEW MA 33.42N 111.81W
08/12/2014 MARICOPA AZ LAW ENFORCEMENT
TWO FOOT DIAMETER TREE FELL OVER STONE FENCE BLOCKING
ROAD AT STAPLEY AND MAIN. REPORT FROM MESA PD.
&&
EVENT NUMBER PSR1400190
WATERSLocal storm report, Aug 12, 5:54 PM MST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
554 PM MST TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 1 SSE ARIZONA STATE UNI 33.41N 111.93W
08/12/2014 MARICOPA AZ NWS EMPLOYEE
DOWNED 25-FOOT TALL 1 1 2 FOOT DIAMETER TREE AT
INTERSECTION OF RURAL AND BROADWAY..
&&
EVENT NUMBER PSR1400191
MPLocal storm report, Aug 12, 6:06 PM MST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
606 PM MST TUE AUG 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM FLASH FLOOD 2 SSE PHOENIX 33.52N 112.05W
08/12/2014 MARICOPA AZ TRAINED SPOTTER
STREET FLOODING ON MISSOURI BETWEEN 12TH AND 16TH ST.
&&
EVENT NUMBER PSR1400192
MPThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 5:14 PM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Aug 12, 5:21 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 54 min |
| Aug 12, 5:36 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 114 min |
| Aug 12, 5:45 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 2 hr |
| Aug 12, 6:17 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 35 min |
| Aug 12, 7:41 PM MST | Areal Flood Warning | PSR | Maricopa | 3 hr |
| Aug 12, 8:08 PM MST | Areal Flood Advisory | PSR | Maricopa | 112 min |
| Aug 12, 10:03 PM MST | Areal Flood Advisory | PSR | Maricopa | 117 min |
| Aug 12, 10:36 PM MST | Areal Flood Warning | PSR | Maricopa | 3 hr |
| Aug 12, 11:48 PM MST | Areal Flood Advisory | PSR | La Paz | 117 min |
| Aug 13, 1:34 AM MST | Areal Flood Warning | PSR | Maricopa | 3 hr |
| Aug 13, 1:58 AM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Aug 13, 3:31 AM MST | Areal Flood Advisory | PSR | Maricopa | 119 min |
| Aug 13, 5:38 AM MST | Areal Flood Advisory | PSR | Maricopa | 112 min |
| Aug 13, 2:29 PM MST | Special Weather Statement | PSR | 46 min | |
| Aug 13, 3:32 PM MST | Special Weather Statement | PSR | Gila | 58 min |
| Aug 13, 4:04 PM MST | Areal Flood Advisory | PSR | Gila | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.